# SDR FDEA200908183043

- Difficulty date: August 18, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- Aircraft time: 35,103 hours, 20,364 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 652163227
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT, IB. MIDFLAP T/E LWR CHORD, WBL 103 IS CRACKED ON IB CORNER.  OPENED MID FLAP ACCESS PANEL IAW SRM 51-30-2, REMOVED LWR CHORD PREVIOUS REPAIR IAW SRM 51-30-2 FABRICATED NEW T/E LWR CHORD FROM BAC1503-100046 7075 PO NR 29057145 DIM: 49 INCHES IAW SRM 57-50-2 FIG 5 AND 51-40-4 FIG 1 ALODINE AND PRIMED CHORD IAW SRM 51-10-2 INSTALLED NEW CHORD REPAIR IAW SRM 51-40-4 AND 51-30-2 CLOSED ACCESS PANEL IAW SRM 51-30-2.
